American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 96 found      Go to page: 1 2 3 4

[31] Andrzej Nowik and Tomasz Weiss. Strongly meager sets of real numbers and tree forcing notions. Proc. Amer. Math. Soc. 130 (2002) 1183-1187. MR 1873795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Nikolaos Efstathiou Sofronidis. Natural examples of $\boldsymbol{\Pi}_{5}^{0}$-complete sets in analysis. Proc. Amer. Math. Soc. 130 (2002) 1177-1182. MR 1873794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tomasz Weiss. On perfectly meager sets in the transitive sense. Proc. Amer. Math. Soc. 130 (2002) 591-594. MR 1862142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Abhijit Dasgupta. A universal coanalytic linear ordering. Proc. Amer. Math. Soc. 129 (2001) 3715-3719. MR 1860507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Su Gao. Some applications of the Adams-Kechris technique. Proc. Amer. Math. Soc. 130 (2002) 863-874. MR 1866043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Miroslav Zelený. A remark on the Debs--Saint-Raymond theorem. Proc. Amer. Math. Soc. 129 (2001) 3711-3714. MR 1860506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Spiros A. Argyros. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3231-3239. MR 1844998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Andrzej Komisarski. Some descriptive set-theoretic properties of the isomorphism relation between Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3085-3090. MR 1840115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Abhijit Dasgupta. Borel complexity of the space of probability measures. Proc. Amer. Math. Soc. 129 (2001) 2441-2443. MR 1823929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Su Gao. The action of $SL(2,\mathbb{Z})$ on the subsets of $\mathbb{Z}^2$. Proc. Amer. Math. Soc. 129 (2001) 1507-1512. MR 1814177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Andrzej Nowik and Tomasz Weiss. Strongly meager sets and their uniformly continuous images. Proc. Amer. Math. Soc. 129 (2001) 265-270. MR 1694343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Andrzej Nowik and Tomasz Weiss. Not every $Q$-set is perfectly meager in the transitive sense. Proc. Amer. Math. Soc. 128 (2000) 3017-3024. MR 1664434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Howard Becker. Ideals without ccc and without property $ \boldsymbol( \mathbf{M} \boldsymbol)$. Proc. Amer. Math. Soc. 128 (2000) 3031-3034. MR 1670422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Tomek Bartoszynski. A note on duality between measure and category. Proc. Amer. Math. Soc. 128 (2000) 2745-2748. MR 1766605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Janusz Pawlikowski. The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998) 3083-3087. MR 1452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Salvador Garcia-Ferreira and Claude Laflamme. The $\gamma_p$ property and the reals. Proc. Amer. Math. Soc. 126 (1998) 1791-1798. MR 1443153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Miroslav Zelený. Calibrated thin $\boldsymbol{\Pi}_{\mathbf 1}^{\mathbf 1}$ $\sigma$-ideals are $\boldsymbol G_\delta$. Proc. Amer. Math. Soc. 125 (1997) 3027-3032. MR 1415378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Claude Laflamme. Combinatorial aspects of F$_\sigma$ filters with an application to $\mathcal N$-sets. Proc. Amer. Math. Soc. 125 (1997) 3019-3025. MR 1401747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Sy D. Friedman and W. Hugh Woodin. $\undertilde\delta{}_2^1$ without sharps . Proc. Amer. Math. Soc. 124 (1996) 2211-2213. MR 1322923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Bosko Zivaljevic. $\Pi_1^1$ sets of unbounded Loeb measure . Proc. Amer. Math. Soc. 124 (1996) 2205-2210. MR 1322942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Howard Becker. Representing projective sets as unions of Borel sets . Proc. Amer. Math. Soc. 123 (1995) 883-886. MR 1224612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Janusz Pawlikowski. On a rectangle inclusion problem . Proc. Amer. Math. Soc. 123 (1995) 3189-3195. MR 1264828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Tomek Bartoszyński and Marion Scheepers. Filters and games . Proc. Amer. Math. Soc. 123 (1995) 2529-2534. MR 1249868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] S. D. Friedman. Provable $\Pi\sp 1\sb 2$-singletons . Proc. Amer. Math. Soc. 123 (1995) 2873-2874. MR 1257104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sy D. Friedman. A large $\Pi\sp 1\sb 2$ set, absolute for set forcings . Proc. Amer. Math. Soc. 122 (1994) 253-256. MR 1231297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ashok Maitra. Multiple separation theorems . Proc. Amer. Math. Soc. 120 (1994) 573-576. MR 1164147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 96 found      Go to page: 1 2 3 4